... the post operative pain. He is more depressed and confused than I have ever seen him. Any body out there have any Ideas as to Medication changes? Would a higher dose of celexa help?
Hello WendyBert. I would let his doctor know as to what is going on. My point of view (not being a physician) is that the two drugs are causing the increased depression. A increase (Celexa) likely will not help again my own opinion, and will increase the depression. Regards pledge
The Percocet can cause confusion and sometimes depressive feelings in some. It may be a little too strong for him. You can try halving the tablets. If that doesnt help then you need to consult his physician. He may need a different pain medication. Percocet is pretty strong and it can really mess with some people. It is important for him to have a good pain reliever so he can get the most out of physical therapy (when that begins) and to help with healing. If he is hurting, he wont be able to get the mobility out of the new joint that he needs to heal correctly. Perhaps his Dr can try something else or for some, Tylenol works well. Some people just cant do opioid medications. If you are seeing these new symptoms just after the surgery then it is likely the Percocet.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2011 • 2 answers
Posted 20 Jun 2012 • 3 answers
My surgeon wrote me a script for pain meds can I have them filled with out interfering with my norm?
Posted 18 Mar 2016 • 1 answer
Knee Joint Replacement - My knee replacement destroyed the right side of my body. My thigh, hip, and
Posted 18 Mar 2016 • 2 answers
Knee Joint Replacement - My dad is going into surgery for knee reconstruction soon and was wondering
Posted 4 Oct 2016 • 1 answer